| Model Number |
STRIP, TF WGN 50CTMG/DL 956970 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.The customer¿s expected fasting two hours post meal blood glucose test result range is 99-120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (bathroom).The test strip lot manufacturer¿s expiration date is 09/302023 and open vial date was not disclosed.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: lo date: 2/12 time: 10:10 pm fasting.Result 2: lo date: 2/12 time: 8:40 am fasting.Result 3: 119 mg/dl date: 2/11 time: 9:54 pm fasting.Result 4: 101 mg/dl date: 2/09 time: 10:47 pm fasting.Result 5: 97 mg/dl date: 2/08 time: 10:57 pm fasting.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.